It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I spoke with my Doctor about the side effects of the forteo shots and I am no longer taking them. I have been off of the shot for over two weeks and still have some residual effects. She did notice that I had a borderline Vitamine "D" deficincy and I will take some large doses of "D" to bring it into the correct range. She has mapped out a plan for me to try the shot again in 6 weeks. I will be taking high doses of Calcium for 6 weeks, then I will re-introduce the shots. I will play with giving myself an injection only every 3-5 days. Hopefully my body will get use to the drug and I won't have these pains. I would really like to be able to take the drug because I don't know what else I'll be able to do to build bone.
Shosta





All times are GMT -7. The time now is 03:28 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!